Mathematics; Statistics; Applications
Skip to main content Skip to main navigation menu Skip to site footer
Ratio Mathematica
  • Current
  • Archives
  • Announcements
  • About
    • About the Journal
    • Submissions
    • Editorial Masthead
    • Privacy Statement
    • Contact
Search
  • Login
  1. Home /
  2. Archives /
  3. Vol. 54 (2025)

Vol. 54 (2025)

					View Vol. 54 (2025)
Published: 2025-07-16

Full Issue

  • PDF

Volume 54-2025

  • The Bayesian Hidden Markov Chain Modeling of the Ghana COVID-19 Blood Type Infection Distribution

    Joseph Johnson Kwabina Arhinful, Emmanuel deGraft Johnson Owusu-Ansah, Burnett Tetteh Accam, Olusola Atinuke Adebanji
    • PDF
  • η-Ricci solitons in a LP-Sasakian manifolds admitting quarter-symmetric metric connection

    Abhishek Singh, Sangeeta Gautam, Lalit Kumar
    • PDF
  • Thinking over the Goldbach conjecture solution from a probabilistic point of view

    Rosario D'Amico
    • PDF
  • Lie-admissible irreversible biological entanglements and their apparent initiation of hadronic medicine

    Federico Inglese, Emanuele Velardo, Ruggero Santilli, Thomas Vougiouklis
    • PDF
  • Comparison of aggregation methods used in online reviews: a critical analysis

    Maria Grazia Olivieri, Elisa Fiorenza
    • PDF
  • An introduction to iso-, geno- and hyper-mathematics and their applications in physics, chemistry and biology

    Emanuele Velardo
    • PDF

Information

  • For Authors

Developed By

Open Journal Systems
More information about the publishing system, Platform and Workflow by OJS/PKP.